# SDR FDEA201603241046

- Difficulty date: March 24, 2016
- Submitted: March 25, 2016
- Operation: Air carrier
- Aircraft: N717FD
- Make and model: Airbus A300 B4-622
- Aircraft serial: 361
- Aircraft time: 43,041 hours, 38,914 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: A5327501720200
- Condition: Gouged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MDC SEAT TRACK GOUGED, 5" FWD OF FRAME 57.1 & Y450.  REMOVED DAMAGED AREA, AFTER REWORK L=0.26" & W=0.20, FOUND TO BE OUT OF LIMITS IAW SRM 53-10-16 FIG 102.  FABRICATED NEW SEAT TRACK SECTION FROM PN A53274005- SFS-DAP, FROM FRAME 57.1 - 58, Y450, IAW SRM 53-10-16 FIG 208.  INSTALLED NEW SEAT TRACK SECTION IAW SRM 53-10-16 FIG 208 CLASSIFIED AS A CAT A MAJOR REPAIR.
